# SDR TWAA9916901

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4 - 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE FROM ROW 4 TO 16.  FOUND FEEDER CABLE BROKEN AND SPLICED CABLE TOGETHER.  CHECK-C 2-13-99 MCI.
